# SDR TAMF20070005S

- Difficulty date: August 1, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 73,497 hours, 26,560 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141T2939
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION (TASK CARD 53-426-00) WAS FOUND CORROSION ON NLG W/W BULKHEAD, STA 287, CENTER BEAM PN 141T2939.  CORRODED AREA WAS REMOVED IAW SRM 51-10-02 PAG 12-13 AND IT WAS FOUND OUT OF LIMITS (MAX 0.190 IN, MIN 0.160 IN) IAW SRM 53-10-14 FIGURE 101. MFG SERVICE REQUEST 1-496045086 APPROVED THIS BLEND OUT AS CATEGORY A PERMANENT REPAIR. THIS REPAIR CONSTITUTES A MAJOR REPAIR. FAA FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
